| Model Number |
TRF-605 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified fold creases, deformation and wear abrasion.A weight test of the device was verified and the device was within specification.Cloudy after autoclave disinfection process in the gel.Based on the device analysis the final assessment is no issues found related with the manufacturing.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth breast implants due to the patient¿s concern with the product, and a capsular contracture, baker grade iii.Device has been explanted.